# SDR SIMA20130610002

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 24,835 hours, 22,240 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 5218
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THEY RECEIVED A FLAP LOW SPEED EICAS MESSAGE DURING CRUISE FOLLOWED BY FLAP FAIL UPON FLAPS 9 SELECTION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02.  OPS CHECK FOUND WORKING PROPERLY IAW 27-53-00-700-802-A. THE ACFT WAS RETURNED TO SERVICE.
